# SDR AALA201903259009

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 52,247 hours, 26,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE COCKPIT OVERHEAD PANEL, DID NOT ILLUMINATE. MAINTENANCE REPLACED THE BATTERY PACK AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
